Zawartość zeszytu 2
Tom 225 / 2026
-
Anisotropy of quadratic forms over global fields of characteristic $\ne$ 2 is diophantine Acta Arithmetica 225 (2026) , 101-125 MSC: Primary 11U05; Secondary 11R37 DOI: 10.4064/aa240724-7-9
-
Product representations of polynomials over finite fields Acta Arithmetica 225 (2026) , 127-139 MSC: Primary 11B30; Secondary 11T06, 05D05 DOI: 10.4064/aa260123-9-8
-
Multiplicative subgroups of $\mathbb{Z}_p^*$ that are generalized arithmetic progressions Acta Arithmetica 225 (2026) , 141-148 MSC: Primary 11B30; Secondary 11B13, 11B25 DOI: 10.4064/aa260224-30-9
-
Minimal zero-free regions for results on primes between consecutive perfect $k$th powers Acta Arithmetica 225 (2026) , 149-162 MSC: Primary 11M26; Secondary 11N05, 11L20 DOI: 10.4064/aa260304-20-7
-
Proportion of periodic points in reduction of polynomials Acta Arithmetica 225 (2026) , 163-185 MSC: Primary 37C25; Secondary 37P25, 13A35, 11R45, 37F10 DOI: 10.4064/aa260330-1-8
-
An improvement of Konstantoulas’ density constant Acta Arithmetica 225 (2026) , 187-197 MSC: Primary 11B34; Secondary 11B13 DOI: 10.4064/aa260528-23-7